International Journal of Communications, Network and System Sciences

International Journal of Communications, Network and System Sciences

ISSN Print: 1913-3715
ISSN Online: 1913-3723
www.scirp.org/journal/ijcns
E-mail: ijcns@scirp.org
"Relations among Mobility Metrics in Wireless Networks"
written by Xiao SHU, Xining LI,
published by International Journal of Communications, Network and System Sciences, Vol.1 No.3, 2008
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top